MAUDE Adverse Event Report: ROHO, INC. ROHO HIGH PROFILE SINGLE COMPARTMENT CUSHION; WHEELCHAIR CUSHION

ROHO, INC. ROHO HIGH PROFILE SINGLE COMPARTMENT CUSHION; WHEELCHAIR CUSHION
Model Number 1R1010C
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pressure Sore/Ulcer (2326)
Date of Event 03/17/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Customer claims that he developed a pressure wound due to cushion going flat.
 
Additional Manufacturer Narrative
Customer claims that he developed a stage 4 pressure sore due to cushion going flat but roho, inc.Has not seen medical records to confirm this.The manufacturing records were reviewed and indicated the cushion passed all inspections and verifications.It is unclear if product malfunction caused or contributed to the pressure wound as the product was not returned for evaluation.The user has warning in the manual to discontinue use of a defective product that reads as follows: "check skin frequently, at least once a day.Redness, bruising, or darker areas (when compared to normal skin) may indicate superficial or deep tissue injury and should be addressed.If there is any discoloration to skin/soft tissue, stop use immediately.If the discoloration does not disappear within 30 minutes after disuse, immediately consult a healthcare professional.- check inflation frequently, at least once a day.- do not use a product that is underinflated or overinflated, because 1) the product benefits will be reduced or eliminated, resulting in an increased risk to skin and other soft tissue" the user is hospitalized due to unrelated illness and is unable to return cushion to roho, inc at this time.Therefore, a product evaluation could not be performed.If additional information is received, a follow-up report will be submitted.

Brand Name
ROHO HIGH PROFILE SINGLE COMPARTMENT CUSHION
Common Device Name
WHEELCHAIR CUSHION
Manufacturer (Section D)
ROHO, INC.
1501 s 74th st
belleville IL 62223
Manufacturer (Section G)
ROHO, INC.
1501 s 74th st
belleville IL 62223
Manufacturer Contact
cynthia jackson
1501 s 74th st
belleville, IL 62223
6182223542
MDR Report Key16731849
Report Number3008630266-2023-00005
Device Sequence Number12478185
Product Code KIC
UDI-Device Identifier00613732005245
UDI-Public(01)00613732005245
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 04/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number1R1010C
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2023
Initial Report FDA Received Date04/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/06/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age63 YR
Patient SexMale